RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 41, Issue 2  


On the structure of the special linear group over polynomial rings
A. A. Suslin
235
Estimates for the orders of zeros of functions of a certain class and applications in the theory of transcendental numbers
Yu. V. Nesterenko
253
On Lie groups, transitive on compact solvmanifolds
V. V. Gorbatsevich
285
Dense orbits with two ends
D. N. Akhiezer
308
On interpolation sets for the algebra $R(X)$
K. Val'des Kastro, M. S. Mel'nikov
325
Diameters of some finite-dimensional sets and classes of smooth functions
B. S. Kashin
334
In the structure of exceptional sets of entire curves
V. P. Petrenko
352
A peak set for the disc algebra of metric dimension 2.5 in the three-dimensional unit sphere
A. E. Tumanov
370
Equations of convolution type in spaces of analytic functionals
V. A. Tkachenko
378
On a class of biorthogonal expansions in exponential functions
A. M. Sedletskii
393
A boundary value problem for a quasilinear equation of first order with arbitrary dependence of the direction of the characteristics at the boundary on the unknown function
É. B. Bykhovskii
416
Potentials and correspondence of boundaries
B. P. Kufarev
438
On the membership of lattice probability distributions in the class $I_0$
A. E. Fryntov, G. P. Chistyakov
462
Remarks on paper “Inseparable morphisms of algebraic surfaces”
A. N. Rudakov, I. R. Shafarevich
476
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019